# SDR HALA2019062000319

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #1 BETWEEN FRAME 62 AND 71 AT +Y2462 IS CORRODED AT LOCATIONS: FR62+13",FR65+5",FR66+9",FR67+5",FR68. // CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 100
PARA 6.A THRU 6.B (3). CORROSION AT LOCATIONS FR62+13",FR65+5",FR66+9",FR67+5",FR68 LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND      
ESTABLISH REMAINING THICKNESS I.A.W. A330 SRM 51-74-00 PARA 6.B (6) REV 100 DUE TO INACCESSIBILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA 6.B (7) FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-31-15 REV 100. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. TRACK REPLACED IAW A330 SRM 51-72-11 PARA 2.A (4) REV 100 AND AIRBUS DWG F53477040 ISSUE J. JOB COMPLETE.
